# SDR USAA2013112500011

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 38,779 hours, 22,844 cycles
- System (JASC): 5240 · Service Doors
- Part: Valve
- Condition: Leaking
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LT SERVICE DOOR, DOOR OPEN ASSIST BOTTLE VLV LEAKING.  MX REPLACED AFT L2 DOOR ASSIST BOTTLE VLV IAW AMM 52-13-14-000 400-001-B.  SYS PRESS & LEAK CHECKED  NORMAL.
